# SDR AALA20150828006

- Difficulty date: August 28, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N9404V
- Make and model: Doug DC-9-83
- Aircraft serial: 53140
- Aircraft time: 64,264 hours, 31,351 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT STATION 37, BULKHEAD IS CRACKED AT LT LOWER RADOME ALIGNMENT PIN LOCATION.  INSTALLED DOUBLER REPAIR IAW AARD 53-10-00 REPAIR 19.
